MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CEMENTED, 11 X 152MM, STRAIGHT, FLUTED, 25MM COLLAR

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CEMENTED, 11 X 152MM, STRAIGHT, FLUTED, 25MM COLLAR
Model Number 25000011E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the loosening of the femoral stem was unable to be determined.The patient's medical history is unknown, and it is uncertain whether it contributed to this complaint.The patient's bone density is unknown, and it is uncertain whether it contributed to this complaint.The patient's weight is unknown, and it is uncertain whether it contributed to this complaint.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6) female patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6) due to a femoral stem loosening.The surgeon replaced the cemented segmental stem, two male-female midsections, a distal femur implant, a distal femur axial pin, and a tibial hinge component during the revision.The segmental stem that loosened was cemented with palancos bone cement during the primary eleos surgery.It is unknown what the patient's bone quality is.It is also unknown if the patient sustained a trauma prior to the failure.The patient's medical history is unknown.The patient's weight is unknown.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, CEMENTED, 11 X 152MM, STRAIGHT, FLUTED, 25MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11335585
Report Number3013450937-2021-00011
Device Sequence Number19966447
Product Code KRO
UDI-Device IdentifierB27825000011E0
UDI-PublicB27825000011E0
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number25000011E
Device Catalogue Number25000011E
Device Lot Number1699437
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR